DOI QR코드

DOI QR Code

JORDAN (φψ)-DERIVATIONS IN JB*-TRIPLE

Moslehian, Mohammad Sal;Najati, Abbas

  • Received : 2010.05.04
  • Published : 2011.10.31

Abstract

Using algebraic methods, we prove that every Jordan (${\varphi},{\psi}$derivation is a (${\varphi},{\psi}$derivation under certain conditions. In particular, we conclude that every Jordan ${\theta}$-derivation is a ${\theta}$-derivatio.

Keywords

JB*-triple;(${\varphi},{\psi}$)-derivation;Jordan (${\varphi},{\psi}$)-derivation;${\theta}$-derivation;Jordan ${\theta}$-derivation

References

  1. C. Baak and M. S. Moslehian, On the stability of $\theta$-derivations on $JB^{\ast}$-triples, Bull. Braz. Math. Soc. 38 (2007), no. 1, 115-127. https://doi.org/10.1007/s00574-007-0039-0
  2. T. J. Barton and Y. Friedman, Bounded derivations of $JB^{\ast}$-triples, Quart. J. Math. Oxford Ser. (2) 41 (1990), no. 163, 255-268. https://doi.org/10.1093/qmath/41.3.255
  3. M. Bresar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), no. 4, 1003-1006.
  4. Ch.-H. Chu and P. Mellon, Jordan structures in Banach spaces and symmetric mani- folds, Exposition. Math. 16 (1998), no. 2, 157-180.
  5. Y. Friedman, Bounded symmetric domains and the $JB^{\ast}$-triple structure in physics, Jordan algebras (Oberwolfach, 1992), 61-82, de Gruyter, Berlin, 1994.
  6. Y. Friedman and Y. Gofman, Does the geometric product simplify the equations of physics?, Internat. J. Theoret. Phys. 41 (2002), no. 10, 1841-1855. https://doi.org/10.1023/A:1021048722241
  7. I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill.- London, 1969.
  8. T. Ho, J. Martinez-Moreno, A. M. Peralta, and B. Russo, Derivations on real and complex $JB^{\ast}$-triples, J. London Math. Soc. (2) 65 (2002), no. 1, 85-102. https://doi.org/10.1112/S002461070100271X
  9. W. Kaup, A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces, Math. Z. 183 (1983), no. 4, 503-529. https://doi.org/10.1007/BF01173928
  10. T. Miura, H. Oka, G. Hirasawa, and S.-E. Takahasi, Superstability of multipliers and ring derivations on Banach algebras, Banach J. Math. Anal. 1 (2007), no. 1, 125-130. https://doi.org/10.15352/bjma/1240321562
  11. A. Najati, On a problem of C. Baak and M. S. Moslehian, Appl. Math. Lett. 22 (2009), no. 5, 658-660. https://doi.org/10.1016/j.aml.2008.08.002
  12. C. Park, Approximate homomorphisms on $JB^{\ast}$-triples, J. Math. Anal. Appl. 306 (2005), no. 1, 375-381. https://doi.org/10.1016/j.jmaa.2004.12.043
  13. B. Russo, Structure of $JB^{\ast}$-triples, Jordan algebras (Oberwolfach, 1992), 209-280, de Gruyter, Berlin, 1994.